MAUDE Adverse Event Report: TORAX MEDICAL, INC. LS14; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LS14; ANTI-REFLUX IMPLANT
Catalog Number LS14
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of event: unknown, assumed 1st day of month that complaint was reported.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.Additional information was requested and the following was obtained: did the patient have any pre-existing dysphagia or other conditions (other than gerd)? no.Were there any intra-operative complications during implant? no.Was there any hiatal or crural repair done at the same time as the implant? no.Was mesh used at time of implant? no.What was the reason for removal of the linx device? ongoing gerd symptoms was the device found in the correct position/geometry at the time of removal? yes.Fundoplication was performed at the time of explant.Was a replacement linx device used? no.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date, a supplemental medwatch will be sent.Was there an alleged deficiency with the linx device? did the patient have an autoimmune disease? is the patient currently taking steroids / immunation drugs?.
 
Event or Problem Description
It was reported that during an unknown procedure, there was an explant and conversion to fundoplication that happened last week.It is unknown if another like device was used to complete the procedure.There were no adverse consequences for the patient reported.
 
Additional Manufacturer Narrative
(b)(4).Device analysis: overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.Visual analysis was consistent with an explanted device, and link length and tensile force were found to meet the applicable specifications.Overall, no analysis conclusions relevant to the patient experience were found.The lot history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found.

Brand Name
LS14
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
MDR Report Key7966851
Report Number3008766073-2018-00181
Device Sequence Number16502243
Product Code LEI
UDI-Device Identifier00855106005035
UDI-Public00855106005035
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2019
Device Catalogue NumberLS14
Device Lot Number7640
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2018
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date12/07/2018
Patient Sequence Number1
Patient Age76 YR